# SDR DHL200072102C

- Difficulty date: August 1, 2000
- Submitted: August 15, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR HAS INTERNAL HORIZONTAL WEB CRACKED AT BS 650 STR 13 LEFT.  PARTIAL REMOVE INNER SKIN AS PER SRM 51-30-2.  REMOVED CRACKED HORIZONTAL WEB AS PER SRM 51-30-2.  REPLACED WEB AS PER SRM 51-30-2.  INSTALLED PARTIAL INNER SKIN AS PER SRM 51-30-02.
